# SDR IPXA2022101487137

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,400 hours, 24,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32313
- Condition: Dented
- Location: Bs 436 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1FUSELAGE SKIN AT STA 434 BETWEEN S23L AND 25L HAS 2 DENTS DENT 1 IS L-1.0" W=1.030" DEPTH=.046" AND DENT 2 L=.632" W=.621" AND DEPTH=.048" MAKING THE SKIN OUT OF LIMITS PER SRM 53-00-01-1A-1 DET 3.REPAIRED SKIN PER EA# B757-5310-27-A3062 PRELIM  2
